Open surfaces with non-positive Euler characteristic
Compositio Mathematica, Tome 99 (1995) no. 3, p. 213-229
@article{CM_1995__99_3_213_0,
     author = {Gurjar, R. V. and Parameswaran, A. J.},
     title = {Open surfaces with non-positive Euler characteristic},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {99},
     number = {3},
     year = {1995},
     pages = {213-229},
     zbl = {0849.14013},
     mrnumber = {1361739},
     language = {en},
     url = {http://www.numdam.org/item/CM_1995__99_3_213_0}
}
Gurjar, R. V.; Parameswaran, A. J. Open surfaces with non-positive Euler characteristic. Compositio Mathematica, Tome 99 (1995) no. 3, pp. 213-229. http://www.numdam.org/item/CM_1995__99_3_213_0/

[B] Beauville, A.: Surfaces algébriques complexes, Astérisque 54, 1978. | MR 485887 | Zbl 0394.14014

[D] Deligne, P.: Théorie de Hodge II, Publ. Math. I.H.E.S. 40 (1972) 5-57. | Numdam | MR 498551 | Zbl 0219.14007

[F] Fujita, T.: On the topology of noncomplete algebraic surfaces, J. Fac. Sci. Univ. Tokyo 29, (1982) 503-566. | MR 687591 | Zbl 0513.14018

[I] Iitaka, S.: On logarithmic Kodaira dimension of algebraic varieties, Complex analysis and algebraic geometry, Iwanami Shoten, Cambridge Univ. Press, 1977. | MR 569688 | Zbl 0351.14016

[J-S] De Jong, A.J. and Steenbrink, J.H.M.: Proof of a conjecture of W. Veys, To appear in, Indagationes Mathematicae. | Zbl 0857.14019

[Ka1] Kawamata, Y.: Addition formula of logarithmic Kodaira dimensions for morphisms of relative dimension 1, Proc. Internat. Symp. on Algebraic geometry, Kyoto 1977, 207-217. Kinokuniya, 1978. | MR 578860 | Zbl 0437.14018

[Ka2] Kawamata, Y.: On the classification of noncomplete algebraic surfaces, Lecture Notes in Math. 732, 215-232, Springer (1979). | MR 555700 | Zbl 0407.14012

[Ko] Kobayashi, R.: Uniformization of complex surfaces, Adv. Stud. Pure Math. 18 (1990). | MR 1145252 | Zbl 0755.32024

[K] Kodaira, K.: On compact analytic surfaces, Analytic functions, Princeton Univ. Press, (1960) 121-135. | MR 140519 | Zbl 0137.17401

[M] Miyanishi, M.: Non-complete algebraic surfaces, Lecture Notes in Math., Vol 857, Springer 1981. | MR 635930 | Zbl 0456.14018

[M-T] Miyanishi, M. and Tsunoda, S.: Non-complete algebraic surfaces with logarithmic Kodaira dimension - ∞ and with nonconnected boundaries at infinity, Japan. J. Math. Vol 10, No. 2, (1984) 195-242. | Zbl 0596.14023

[S] Suzuki, S.: Sur les operations holomorphes du groupe additif complexe sur le éspace de deux variables complexes, Ann. Sci. École. Norm. Sup. (4), 10, (1977) 517-546. | Numdam | MR 590938 | Zbl 0403.32020

[V] Veys, W.: Numerical data of resolutions of singularities and Igusa's local zeta function, Thesis, Katholieke Universiteit, Leuven, (1991).

[Z] Zaidenberg, M.G.: Isotrivial families of curves on affine surfaces and characterizations of the affine plane, Math. USSR. Izvestiya 30, (1988) 503-532. | MR 903623 | Zbl 0666.14018